# SDR CALA2022091902409

- Difficulty date: September 19, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767
- Aircraft serial: 29457
- Aircraft time: 81,536 hours, 12,336 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: NA
- Condition: None
- Location: Capt'S Side
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

L FMC FAIL. REMOVED AND REPLACED LEFT FMC COMPUTER.
